# SDR DALA2021060303042

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N306DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55085
- Aircraft time: 875 hours, 465 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"NO GO" ODI PREVENTION - DRIVER DO NOT DISPATCH THE AIRCRAFT" - W/O MCC APPROVAL" - ELECTRICAL SMELL NOTICED IN FLT DECK DURING TAXI IN LOG-PAGE UPDATED @ 30MAY21 2303 UTC 02  RII: N ENTR 00813972 W "WHEN A POSITIVE FIX IS CONFIRMED, THE AMT PERFORMING THE CORRECTIVE ACTION MUST CALL THE MCC TECHNICIAN/MCC SENIOR SPECIALIST AT 1-800-DELTAMC TO HAVE THE CALLCAR LIFTED PRIOR TO RETURNING THE AIRCRAFT TO SERVICE." C/W ODI PREVENTION PROGRAM STEPS. NO 60 DAY HISTORY AND CREW WAS NOT AVAILABLE. REVIEWED QUESTIONNAIRE AND SMELL WAS BRIEF ELECT SMELL IN COCKPIT. OMS HAD FAULT ON GROUND WITH IASC 1 SHUTTING DOWN EXTRACTION FANS FOR A MOMENT ON TAXI. IASC 1 ALSO FAULTED COM ERROR WITH RECIRCULATION FANS. REMOVED AND REP
